# SDR ASAA0210185

- Difficulty date: September 15, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Part time: 59,271 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK FOUND SKIN PANEL AT BODY STATION 539-540, STRINGER 17 CRACKED.  REPAIRED CRACK PER SRM.
